Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What causes cramping,frequent urination,sore vaginal area and loss of appetite after delayed periods?

Mar 2016
User rating for this question
Answered by

Practicing since : 2011
Answered : 4045 Questions
Me and my partner are trying for a baby, my period is late by over a week, all home pregnancy tests are negative but today 7 weeks since my last period started I'm getting cramping, frequency of urination, sore vaginal area and loss of appetite
Posted Sun, 19 Jan 2014 in Pregnancy
Answered by Dr. S Patra 22 minutes later
Brief Answer: NEED TO RULE OUT LATE CONCEPTION. Detailed Answer: Hello, Thanks for writing to us. In this circumstance, I would suggest to undergo one blood test for beta-hCG and one pelvic ultrasound scan to rule out LATE CONCEPTION (as above features are more suggestive of early pregnancy) and other pathology if any. In the absence of pregnancy, hormonal imbalance, mental stress, pelvic infection, over weight, irregular diet habit etc could be the underlying cause. Kindly, consult with your gynecologist following the blood test. Hope, I have answered your query. Kindly, close the discussion if you don't have any other query. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor